# SDR 2002UALA01058

- Difficulty date: June 21, 2002
- Submitted: June 25, 2002
- Operation: Air carrier
- Aircraft: N539UA
- Make and model: Boeing 757222
- Aircraft serial: 25223
- Aircraft time: 37,407 hours, 13,688 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS SEVERAL DENTS AT STATION 595-625 STRINGER 14L-18L.  MAJOR REPAIR ACCOMPLISHED. INSTALLED DOUBLERS, TRIPLERS, AND STRUCTURAL FILLERS.
